# SDR FDEA202101300245

- Difficulty date: January 30, 2021
- Submitted: February 1, 2021
- Operation: Air carrier
- Aircraft: N658FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 752
- Aircraft time: 35,460 hours, 19,635 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: FXR532B134900000
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COURIER FLOOR PANEL 221HF DELAMINATED.  FABRICATED COURIER FLOOR PANEL 221HF ON VTMAE TRAVELER T21/1532052 MAJOR REPAIR.  REPAIR CAT A IAW DWG SRZ-25-005R.
